Order Article Reprints
Journal: J. Mar. Sci. Eng., 2022
Volume: 10
Number: 232
Article:
A Mathematical Modeling Method for an Analytical Solution of Ship Hydrodynamic Pressure Fields in Complex Restricted Waters
Authors:
by
Hui Deng, Zhihong Zhang, Wenbin Yi and Weixue Xia
Link:
https://www.mdpi.com/2077-1312/10/2/232
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.